# SDR P5CA9701060

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Cracked
- Location: Bs 650-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN TRACK FOUND CRACKED AT RT STN 650 TO 660 RBL 44 APPX.  REPAIRED TRACK PER BOEING SRM 53-10-05.
